MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH THROMBOREL S

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH THROMBOREL S
Model Number THROMBOREL S
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted a siemens customer care center (ccc).Siemens reviewed the back-up files that were provided by the customer and determined there was no indication of a system nor reagent malfunction.All controls are in range on the day of the event.Maintenance was performed regularly.All inspected kinetics were evaluated correctly by the system software.The cause of the discordant, falsely low pt, inr and falsely elevated prothrombin time (pt) pt% results was due to a pre-activation issue.The reagent is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
Discordant, falsely low prothrombin time (pt), falsely low inr (international normalized ratio) and falsely elevated pt % results were obtained on a patient sample using thromborels (lot 562877) on a sysmex cs-5100 system.The discordant results were reported to a physician(s), who questioned the results.The patient was redrawn and a new sample was tested on an alternate sysmex cs-5100 system using the same reagent and resulting higher for pt, inr and lower for pt %.The result obtained on the new sample was reported to the physician.The initial sample was repeated on the initial sysmex cs-5100 system and the result correlated with the new sample results.There are no known reports of patient intervention or adverse health consequences due to the discordant, falsely low pt, inr and falsely elevated pt % result.

Brand Name
THROMBOREL S
Common Device Name
THROMBOREL S
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring-str. 76
marburg, D-350 41
GM  D-35041
MDR Report Key8334848
Report Number9610806-2019-00010
Device Sequence Number1578140
Product Code GJS
UDI-Device Identifier00842768011337
UDI-Public00842768011337
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K003870
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/05/2020
Device Model NumberTHROMBOREL S
Device Catalogue Number10446445
Device Lot Number562877
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/14/2019
Initial Report FDA Received Date02/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR